# SDR SWIA201642910

- Difficulty date: November 12, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 33,885 hours, 20,110 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BS 349 IS CORRODED BETWEEN STRINGERS 25R - 25L.  REPAIRED THE FRAME  IAW SRM.
